MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018 a patient received a memo 3d smd30 mitral repair ring.The manufacturer was notified that the ring was explanted and replaced with a carbomedics standard m7-027 mechanical mitral valve on (b)(6) 2019.The event occurred at (b)(6) and involved dr.(b)(6).No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.
 
Additional Manufacturer Narrative
On (b)(6) 2018 a patient received a memo 3d smd30 mitral repair ring.The manufacturer was notified that the ring was explanted and replaced with a carbomedics standard m7-027 mechanical mitral valve on (b)(6) 2019.The event occurred at (b)(6) hospital (b)(6) and involved dr.(b)(6).The manufacturer received additional information from the site on sep.10, 2019 identifying the valve had become inefficient in the year between the ring implant and the aortic valve replacement.Upon inspection by cardiology the patient had developed mitral regurgitation.The decision was made to convert to a full valve replacement.The patient was released from the hospital normally and it was identified there were no malfunctions with the meme 3d ring.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the information received from the site there were no device related issues and the re-operation was a result of patient factors, specifically the degeneration of their native mitral valve requiring replacement.Based on this information no further investigations are required.The manufacturer has concluded the event: cause cannot be traced to device : adverse event related to patient condition.
 
Event or Problem Description
On (b)(6) 2018 a patient received a memo 3d smd30 mitral repair ring.The manufacturer was notified that the ring was explanted and replaced with a carbomedics standard m7-027 mechanical mitral valve on (b)(6) 2019.The event occurred at (b)(6) hospital (b)(6) and involved dr.(b)(6).The manufacturer received additional information from the site on sep.10, 2019 identifying the valve had become inefficient in the year between the ring implant and the aortic valve replacement.Upon inspection by cardiology the patient had developed mitral regurgitation.The decision was made to convert to a full valve replacement.The patient was released from the hospital normally and it was identified there were no malfunctions with the meme 3d ring.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key8782259
Report Number1718850-2019-01012
Device Sequence Number11262461
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)220228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2019
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/18/2019
06/18/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/13/2019
09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR